Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Does oxycodone cause swelling of the feet and ankles?

Dec 2014
User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 4151 Questions
does oxycodone cause swelling of the feet and ankles?
Posted Mon, 12 Aug 2013 in Mental Health
Answered by Dr. Seikhoo Bishnoi 11 minutes later
Welcome to XXXXXXX thanks for asking

Oxycodone is an opioid drug and in various studies these drugs are found to cause edema of feet. The mechanism is not very clear but patients receiving Opioid drugs may develop edema of feet and ankles as adverse effect.

In some patients with angioneurotic edema the edema is serious.

Thanks, you can ask follow up question if needed.

Dr. Seikhoo Bishnoi, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor